Infinite System of Differential Equations in Some $\mathrm{BK}$ Spaces

Alotaibi, Abdullah, Mursaleen, M. . Abstract and Applied Analysis 2012. 2012 (863483) :-

Locate this article in:

Bibtex

@article{CIS-317780,
  Author = {Alotaibi, Abdullah and Mursaleen, M.},
  Title = {Infinite System of Differential Equations in Some $\mathrm{BK}$ Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {863483},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles